Open AccessThis article is
- freely available
Sign-Periodicity of Traces of Singular Moduli
School of Liberal Arts and Sciences, Korea Aerospace University, 200-1, Hwajeon-dong, Goyang, Gyeonggi 412-791, Korea
School of Liberal Arts and Institute of Convergence Fundamental Studies, Seoul National University of Science and Technology, 172 Gongreung 2 dong, Nowongu, Seoul 139–743, Korea
School of Mathematics, Korea Institute for Advanced Study, Hoegiro 85, Dongdaemun-gu, Seoul 130-722, Korea
* Author to whom correspondence should be addressed.
Received: 9 August 2013 / Revised: 9 September 2013 / Accepted: 8 October 2013 / Published: 15 October 2013
Abstract Zagier proved that the generating functions of traces of singular values of Jm(z) are weight weakly holomorphic modular forms. In this paper we prove that there is the sign-periodicity of traces of singular values of Jm(z).
This is an open access article distributed under the
Creative Commons Attribution License (CC BY) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Share & Cite This Article
MDPI and ACS Style
Choi, D.; Kim, B.; Lim, S. Sign-Periodicity of Traces of Singular Moduli. Mathematics 2013, 1, 111-118.
View more citation formats
Choi D, Kim B, Lim S. Sign-Periodicity of Traces of Singular Moduli. Mathematics. 2013; 1(4):111-118.
Choi, Dohoon; Kim, Byungchan; Lim, Subong. 2013. "Sign-Periodicity of Traces of Singular Moduli." Mathematics 1, no. 4: 111-118.
[Return to top]
Notes: Multiple requests from the same IP address are counted as one view.